# SDR CALA2013100291665

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,496 hours, 20,109 cycles
- Engine: Pwa PW2037
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Crazed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX NR 91, R4 DOOR PRISM WINDOW IS SEVERELY CRAZED.  REPLACED PRISM WINDOW.
